MAUDE Adverse Event Report: ARROW INTERNATIONAL ARROWGARD CVC BLUE PLUS; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL ARROWGARD CVC BLUE PLUS; CATHETER PERCUTANEOUS
Lot Number 13F17HO327
Health Effect - Clinical Code No Information (3190)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
While inserting a central line the guidewire unraveled arrowgard blue plus multi-lumen cvs extreme kit #7 french /3 lumen/20 cm 0.032 inch spring wire lot # 13f17ho327 with ref # ak-45703-ax.

Brand Name
ARROWGARD CVC BLUE PLUS
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL
MDR Report Key7340952
Report NumberMW5075879
Device Sequence Number1556344
Product Code DQY
UDI-Device Identifier10801902119169
UDI-Public0110801902119169
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Lot Number13F17HO327
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight75